ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Journal Article

Bhattacharyya, T and Krishna Das, B and Sau, H (2022) Toeplitz operators and Hilbert modules on the symmetrized polydisc. In: International Journal of Mathematics .

Bhattacharyya, T and Krishna Das, B and Sau, H (2021) Toeplitz Operators on the Symmetrized Bidisc. In: International Mathematics Research Notices, 2021 (11). pp. 8763-8805.

This list was generated on Sat Jun 15 22:28:38 2024 IST.